U.S. doctors online nowAsk doctors free
A 27-year-old female asked:

When i give my child allergy meds, his eyes have a yellow discharge and get swollen, is this normal?

1 doctor answer4 doctors weighed in
Dr. Gary Moss
Allergy and Immunology 29 years experience
No: This is an atypical response. The point of allergy medications is to provide relief. In your child's case, they appear to be making things worse. Your doctor needs to explore why and to consider other therapies.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.